Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1451–1456 (Mi zvmmf6083)  

This article is cited in 3 scientific papers (total in 3 papers)

The solution of a certain class of non-antagonistic games

D. A. Molodtsov

Moscow

Full text: PDF file (548 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 67–72

Bibliographic databases:

UDC: 518.90
MSC: 91A05
Received: 21.02.1975

Citation: D. A. Molodtsov, “The solution of a certain class of non-antagonistic games”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1451–1456; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 67–72

Citation in format AMSBIB
\Bibitem{Mol76}
\by D.~A.~Molodtsov
\paper The solution of a certain class of non-antagonistic games
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1451--1456
\mathnet{http://mi.mathnet.ru/zvmmf6083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449729}
\zmath{https://zbmath.org/?q=an:0357.90078}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 67--72
\crossref{https://doi.org/10.1016/0041-5553(76)90042-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6083
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Malyshev, A. S. Strekalovsky, “Connection of some bilevel and nonlinear optimization problems”, Russian Math. (Iz. VUZ), 55:4 (2011), 83–86  mathnet  crossref  mathscinet
    2. A. V. Malyshev, A. S. Strekalovskii, “Globalnyi poisk garantirovannykh reshenii v kvadratichno-lineinykh zadachakh dvukhurovnevoi optimizatsii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:1 (2011), 73–82  mathnet
    3. Malyshev A.V., “Algoritm globalnogo poiska garantirovannykh reshenii kvadratichno-lineinoi dvukhurovnevoi zadachi i ego testirovanie”, Vestnik buryatskogo gosudarstvennogo universiteta, 2012, no. 9, 17–21  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021